Aa
A
A
A
Close
Urology Community
19.5k Members
Avatar universal

Penis Rash after Treatment Cream

Hello,

I have phimosis and a tight forskin. So I finally went in to get treatment for it. Anyways I got this cream Ratio-Triacomb to put on every night before bed to loosen up blah blah blah. Anyways I've done it for like 3 days and then one morning in the shower I tried to clean out the cream etc and this white like burn thing was on there and a bunch of random red spots. Is this like a rash? A bad reaction to the cream? What the hell is this lol I stopped using the cream and dry out my penis head and have just sort of left my **** alone for a day. It seems to be getting smaller. Some of the red dots disappear. But like what the hell is this. I'm having sex with my same partner for months now and I was just checked for HIV/ Genital warts / Syphilis etc like a month ago and I was cleared.

Is it just really dry skin. Should i still be applying the cream still at night? Should I Apply lotion and not leave it dry? did i apply too much cream?

My Penis glans are extremely dry (Because I use a hairdryer to dry them) I have these blister things that won't go away its been 3 days now. I just wash with water now incase it was irritated by a soup or something as well.  
0 Responses
Have an Answer?
Top Urology Answerers
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.